MathSciNet Relay Station
MathSciNet bibliographic data
MR241778 34.75 (42.00)
Gromova, P. S.; Zverkin, A. M. Trigonometric series whose sum is a continuous unbounded function on the real axis and is a solution of an equation with deviating argument. (Russian) Differencialʹnye Uravnenija 4 1968 1774–1784.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement